lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Invertibility of Operators in Spaces of Real Interpolation
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. matematik.
2008 (English)In: Revista Matematica Complutense, ISSN 1139-1138, Vol. 21, no 1, p. 207-217Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Madrid , 2008. Vol. 21, no 1, p. 207-217
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:vxu:diva-3933OAI: oai:DiVA.org:vxu-3933DiVA, id: diva2:203890
Available from: 2009-01-07 Created: 2009-01-07 Last updated: 2010-03-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Asekritova, Irina

Search in DiVA

By author/editor
Asekritova, Irina
By organisation
School of Mathematics and Systems Engineering

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf